# SDR IXXA2014072300009

- Difficulty date: July 10, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 114T222416
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT OTBD AUX TRACK ATTACH FITTING.  OTBD LOWER STRUT SPLIT ON EDGE AT FWD END.  R & R SLAT OTBD AUX TRACK ATTACH FITTING OTBD LOWER STRUT IAW REA 7107REA04.
